# SDR 2017FA0000309

- Difficulty date: March 31, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W150220118R
- Condition: Broken
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST NR 1 GENERATOR AND RETURNED TO THE DEPARTURE.  COULD NOT POWER LEFT BUSS.  TERMINAL END CONNECTION TO A STUD BROKEN ON WIRE IAW WDM 24-21-11, PAGES 1-2,
